В.А. Зайцев, И.Г. Ким. Об устойчивости линейных нестационарных дифференциальных уравнений ... С. 94-113

УДК 517.926

MSC: 34A30, 34D20, 93D09

DOI: 10.21538/0134-4889-2022-28-3-94-113

Работа выполнена при поддержке Министерства науки и высшего образования РФ в рамках государственного задания № 075-01265-22-00, проект FEWS-2020-0010.

В статье обсуждаются вопросы устойчивости линейных дифференциальных уравнений с переменными коэффициентами. Показано, что, в отличие от уравнений с постоянными коэффициентами, условие гурвицевости характеристического многочлена для линейного дифференциального уравнения с переменными коэффициентами не является ни необходимым, ни достаточным условием асимптотической устойчивости дифференциального уравнения. Доказано, что аналог теоремы Харитонова о робастной устойчивости не имеет места, если коэффициенты дифференциального уравнения не являются постоянными.

Ключевые слова: линейные дифференциальные уравнения, устойчивость, нестационарная система, устойчивый многочлен, теорема Харитонова, робастная устойчивость

СПИСОК ЛИТЕРАТУРЫ

1.   Постников М.М. Устойчивые многочлены. М.: Едиториал УРСС, 2004. 176 с.

2.   Былов Б.Ф., Виноград Р.Э., Гробман Д.М., Немыцкий В.В. Теория показателей Ляпунова. М.: Наука, 1966. 576 с.

3.   Coppel W.A. Dichotomies in stability theory. Berlin; Heidelberg: Springer, 1978. 97 p. doi: 10.1007/BFb0067780 

4.   Wu M. A note on stability of linear time-varying systems // IEEE Transactions on Automatic Control. 1974. Vol. 19, no. 2. P. 162. doi: 10.1109/TAC.1974.1100529 

5.   Ilchmann A., Owens D.H., Prätzel-Wolters D. Sufficient conditions for stability of linear time-varying systems // Systems and Control Letters. 1987. Vol. 9, no. 2. P. 157–163. doi: 10.1016/0167-6911(87)90022-3 

6.   Amato F., Celentano G., Garofalo F. New sufficient conditions for the stability of slowly varying linear systems // IEEE Transactions on Automatic Control. 1993. Vol. 38, no. 9. P. 1409–1411. doi: 10.1109/9.237657 

7.   Solo V. On the stability of slowly time-varying linear systems // Mathematics of Control, Signals, and Systems. 1994. Vol. 7, no. 4. P. 331–350. doi: 10.1007/bf01211523 

8.   Левин А.Ю. Абсолютная неосцилляционная устойчивость и смежные вопросы // Алгебра и анализ. 1992. Т. 4, вып. 1. С. 154–166.

9.   Wan J.-M. Explicit solution and stability of linear time-varying differential state space systems // Internat. J. Control Automat. Syst. 2017. Vol. 15, no. 4. P. 1553–1560. doi: 10.1007/s12555-015-0404-5 

10.   Vrabel R. A note on uniform exponential stability of linear periodic time-varying systems // IEEE Transactions on Automatic Control. 2020. Vol. 65, no. 4. P. 1647–1651. doi: 10.1109/tac.2019.2927949 

11.   Якубович В.А., Старжинский В.М. Линейные дифференциальные уравнения с периодическими коэффициентами и их приложения. М.: Наука, 1972. 720 с.

12.   Харитонов В.Л. Об асимптотической устойчивости положения равновесия семейства систем линейных дифференциальных уравнений // Дифференц. уравнения. 1978. Т. 14, № 11. С. 2086–2088.

13.   Bhattacharyya S.P., Chapellat H., Keel L.H. Robust contol. The parametric approach. Upper Saddle, NJ: Prentice Hall PTR, 1995. 648 p.

14.   Демидович Б.П. Лекции по математической теории устойчивости. СПб.: Лань, 2008. 480 с.

15.   Sastry Sh. Nonlinear systems. Analysis, stability, and control. NY: Berlin: Heidelberg: Springer, 1999. 667 p.

16.   Руш Н., Абетс П., Лалуа М. Прямой метод Ляпунова в теории устойчивости. М.: Мир, 1980. 300 с.

17.   Zaitsev V., Kim I. Exponential stabilization of linear time-varying differential equations with uncertain coefficients by linear stationary feedback // Mathematics. 2020. Vol. 8, no. 5. Art. no. 853. doi: 10.3390/math8050853 

Поступила 30.05.2022

После доработки 21.06.2022

Принята к публикации 4.07.2022

Зайцев Василий Александрович
д-р физ.-мат. наук, доцент
зав. лабораторией
Удмуртский государственный университет
г. Ижевск
e-mail: verba@udm.ru

Ким Инна Геральдовна
научный сотрудник
Удмуртский государственный университет
г. Ижевск
e-mail: kimingeral@gmail.com

Ссылка на статью: В.А. Зайцев, И.Г. Ким. Об устойчивости линейных нестационарных дифференциальных уравнений // Тр. Ин-та математики и механики УрО РАН. 2022. Т. 28, № 3. С. 94-113

English

V.A. Zaitsev, I.G. Kim. On the stability of linear time-varying differential equations

The article discusses the stability of linear differential equations with time-varying coefficients. It is shown that, in contrast to equations with time-invariant coefficients, the condition for the characteristic polynomial to be Hurwitz for a linear differential equation with time-varying coefficients is neither necessary nor sufficient for the asymptotic stability of the differential equation. It is proved that the analog of Kharitonov’s theorem on robust stability does not hold if the coefficients of the differential equation are time-varying.

Keywords: linear differential equations, stability, time-varying system, stable polynomial, Kharitonov’s theorem, robust stability

Received May 30, 2022

Revised June 21, 2022

Accepted July 4, 2022

Funding Agency: This was supported by the Ministry of Science and Higher Education of the Russian Federation within project FEWS-2020-0010 (state contract no. 075-01265-22-00).

Vasilii Aleksandrovich Zaitsev, Dr. Phys.-Math. Sci., Udmurt State University, Izhevsk, 426034 Russia, e-mail: verba@udm.ru

Inna Geral’dovna Kim, Udmurt State University, Izhevsk, 426034 Russia, e-mail: kimingeral@gmail.com

Cite this article as: V.A. Zaitsev, I.G. Kim. On the stability of linear time-varying differential equations. Trudy Instituta Matematiki i Mekhaniki UrO RAN, 2022, vol. 28, no. 3, pp. 94–113.

[References -> on the "English" button bottom right]